Psycho-Babble Substance Use | about substance use | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NEW -?s help re: alcohol withdrawal (long,sor

Posted by alexandra_k on January 5, 2005, at 19:14:38

In reply to Re: NEW -?s help re: alcohol withdrawal (long,sor, posted by AuntieMel on January 4, 2005, at 16:02:07

Yup, seizures can be an issue. If you go see your family Dr and tell him what you are doing he should give you a low dose of Benzodiazapines which should prevent that happening.

You probably only need to worry if you were verry heavily drinking for quite a while though.

Good on you for recognising the problem and taking steps to doing something about it :-)


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Substance Use | Framed

poster:alexandra_k thread:437655
URL: http://www.dr-bob.org/babble/subs/20041128/msgs/438238.html